# SDR SWIA200921158

- Difficulty date: March 13, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 16,116 hours, 14,460 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2751 - LANDING GEAR DID NOT RETRACT.  REPLACED GEAR SELECTOR HANDLE CONTROL BOX.
